# SDR DALA2016042103264

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 68,642 hours, 19,381 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED, OTBD REACTION LINK ATTACH BEARING, MOUNT FITTING HAS CORROSION IN BORE, AROUND CIRCUMFERENCE AT JOINT TO BORE SLEEVE.  TOP AND BOTTOM. REPLACED LT TRUNNION FITTING INBD SECTION REF DWG.
